Maximal partial spreads and the modular n-queen problem III
2002 (English)In: Discrete Mathematics, ISSN 0012-365X, E-ISSN 1872-681X, Vol. 243, no 3-Jan, 135-150 p.Article in journal (Refereed) Published
Maximal partial spreads in PG(3, q) q = p(k), p odd prime and q greater than or equal to 7, are constructed for any integer n in the interval (q(2) + 1)/2 + 6 less than or equal to n less than or equal to (5q(2) + 4q - 1)/8 in the case q + 1 0, +/-2, +/-4, +/-6, +/-10, 12 (mod 24). In all these cases. maximal partial spreads of the size (q(2) + 2 + n have also been constructed for some small values of the integer n. These values depend on q and are mainly n = 3 and n = 4. Combining these results with previous results of the author and with that of others we can conclude that there exist maximal partial spreads in PG(3, q), q = p(k) where p is an odd prime and q greater than or equal to 7, of size n for any integer n in the interval (q(2) + 1) /2 + 6 less than or equal to n less than or equal to q(2) - q + 2.
Place, publisher, year, edition, pages
2002. Vol. 243, no 3-Jan, 135-150 p.
IdentifiersURN: urn:nbn:se:kth:diva-21223ISI: 000173061500008OAI: oai:DiVA.org:kth-21223DiVA: diva2:339921
QC 201005252010-08-102010-08-10Bibliographically approved